BibTeX record journals/cacm/BarrodaleR74

download as .bib file

@article{DBLP:journals/cacm/BarrodaleR74,
  author    = {Ian Barrodale and
               F. D. K. Roberts},
  title     = {Solution of an Overdetermined System of Equations in the {L1} Norm
               {[F4]} (Algorithm 478)},
  journal   = {Commun. {ACM}},
  volume    = {17},
  number    = {6},
  pages     = {319--320},
  year      = {1974},
  url       = {http://doi.acm.org/10.1145/355616.361024},
  doi       = {10.1145/355616.361024},
  timestamp = {Tue, 07 Jun 2011 16:50:54 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/cacm/BarrodaleR74},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}